Mother warns of dangers of kids having Covid-19 Vaccine. Son hospitalised after Pfizer Jab

A Mother warns parents of the dangers of allowing their kids to have the Covid-19 Vaccine after her son is hospitalised with dangerous inflammation of the heart after having the Pfizer jab.


A cardiologist who treated a child suffering from myocarditis; dangerous inflammation of the heart muscle, after having the Covid-19 injection, explained to the child’s mother that “no case of myocarditis is mild” confirming Public Health authorities are deceiving parents in the push to vaccinate children.


Fourteen-year-old Aiden Jo received his first dose of the Pfizer Covid-19 injection on May 12th. On June 10th, he woke up in the middle of the night complaining of chest pain and difficulty breathing. The boy’s mother, Emily, rushed him to the hospital where he was ultimately treated for myocarditis.




The mother said she "had been under the impression that the adverse effects of COVID-19 vaccines are rare and mild".


What they didn’t explain is that mild means hospital care and follow-up care indefinitely. They’re not explaining what mild myocarditis means. Aiden’s cardiologist told us no case of myocarditis is mild. That’s like saying a heart attack is mild”.


Aiden is now unable to partake in physical sport, and has to avoid running around and playing outside with his friends due to how easily he gets tired because of his heart being unable to handle the stress of activity. His mother also faces a bill of thousands in medical care.


Parents need to understand that myocarditis is not covered under the National Vaccine Injury Compensation Program,” Emily said.


And the Countermeasures Injury Compensation Program only covers if you’re incapacitated, wheelchair-bound or dead. We have incurred thousands and thousands of dollars in medical bills. We have insurance but they don’t pay all. It does not account for tests down the road that we still have to get.”


Myocarditis reduces your heart’s ability to pump and can cause rapid or abnormal heartbeats. Severe cases of myocarditis can lead to heart attack, stroke, heart failure and sudden cardiac arrest. Signs of myocarditis in children include chest pain, breathing problems, abnormal heartbeats, rapid breathing, fever and fainting.


A study published by the Centers for Disease Control and Prevention (CDC) on July 30th found that 397 children between the ages of 12 and 17 were diagnosed with myocarditis after receiving Pfizer’s COVID-19 vaccine.


The condition occurred mostly in young boys. Heart inflammation was not identified as an adverse reaction during the safety trials for the vaccine, but the CDC announced in June that the Food and Drug Administration (FDA) would add a warning to the Pfizer and Moderna COVID-19 vaccines about a possible link to cases of myocarditis in teenagers and young adults.


The Advisory Committee on Immunisation Practices (ACIP), CDC’s vaccine advisory group, met in June to discuss cases of myocarditis in people aged 30 and younger who have received an mRNA Covid-19 injection.


The Covid-19 Vaccine Safety Technical (VaST) Work Group, which is part of ACIP, assessed the reported cases and noted that the risk of myocarditis following vaccination with the mRNA-based injections in adolescents and young adults is notably higher after the second dose, particularly in males.


In June, the CDC said a higher-than-expected number of young men had experienced heart inflammation after their second dose of the mRNA COVID-19 vaccines, with more than half the cases reported in people between the ages of 12 and 24.


Source – FDA

The higher-than-expected rate of myocarditis cases among Americans below 30 is consistent with the data from Israel.


Israel’s Ministry of Health identified over 200 cases of myocarditis in men between 16 and 30 years old, a vast majority of those happening at the younger end of that range. That equates to a risk of between 1 in 3,000 and 1 in 6,000 of suffering from heart inflammation.


According to VaST, the data suggests a likely association of myocarditis with mRNA vaccination in adolescents and young adults.


As of July 16, the Vaccine Adverse Event Reporting System (VAERS) received a total of 9,246 reports of adverse reactions among children. The 397 reports of heart inflammation made up 4.3 percent of the total. However, the system wasn’t designed to capture all cases of heart inflammation and only counted the reports which used the term myocarditis.


Reuters reported Friday, Aug. 20, that health officials in the U.S. are reviewing reports that Moderna’s COVID-19 vaccine may be linked to a higher risk of heart condition in younger adults than previously thought.


The review was focused on Canadian data suggesting that there might be a 2.5 times higher incidence of myocarditis in those who get the Moderna vaccine compared with Pfizer’s vaccine, especially in men below the age of 30.


While we won’t comment on internal meetings or discussions, we can say that FDA is absolutely committed to reviewing data as it becomes available to us,” the FDA said.


Pfizer, whose injection has been given emergency use authorisation for use in children aged 12 and over, previously said it had not observed a higher rate of heart inflammation than would normally be expected in the general population. Moderna said it also could not identify a causal association with the heart inflammation cases and its vaccine.


0 views0 comments

Recent Posts

See All